International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2003 / Article

Open Access

Volume 2003 |Article ID 954357 | https://doi.org/10.1155/S0161171203211327

Marisa Fernández, Vicente Muñoz, José A. Santisteban, "Cohomologically Kähler manifolds with no Kähler metrics", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 954357, 11 pages, 2003. https://doi.org/10.1155/S0161171203211327

Cohomologically Kähler manifolds with no Kähler metrics

Received20 Nov 2002

Abstract

We show some examples of compact symplectic solvmanifolds, of dimension greater than four, which are cohomologically Kähler and do not admit Kähler metric since their fundamental groups cannot be the fundamental group of any compact Kähler manifold. Some of the examples that we study were considered by Benson and Gordon (1990). However, whether such manifolds have Kähler metrics was an open question. The formality and the hard Lefschetz property are studied for the symplectic submanifolds constructed by Auroux (1997) and some consequences are discussed.

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views113
Downloads628
Citations

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.